# SDR YENA20090623065

- Difficulty date: June 22, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N206JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000025
- Aircraft time: 9,058 hours, 5,576 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bellows
- Part number: 17055785401
- Condition: Leaking
- Location: Nr 2  Pack
- Part time: 9,058 hours, 5,576 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 467, BOS-RSW, AT 29000 FT CABIN WENT THRU 9000 OUTFLOW WAS AT FULL CLOSED POSITION.  COULD NOT STOP CABIN FROM CLIMBING.  DESCENDED TO 24,000 FT, CABIN STABILIZED AT 6900 FT.  DIVERTED TO JFK.  FOUND PRESS LEAK FROM NR 2 PACK OUTLET BELLOWS.  REMOVED AND REPLACED OUTLET PACK BELLOWS PER AMM 21-51-21.  OPS CHECK & LEAK GOOD PER AMM 21-31-00-720-802A.  OK FOR SERVICE.
